An embedding domain approach for a class of 2-d shape optimization problems: mathematical analysis

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57100

Show full item record


Title: An embedding domain approach for a class of 2-d shape optimization problems: mathematical analysis
Author: Haslinger, Jaroslav
Kozubek, Tomáš
Kunisch, Karl
Peichl, Gunther
Date issue: 2004
Citation: Journal of mathematical analysis and applications. 2004, vol. 290, issue 2, p. 665-685.
URI: http://hdl.handle.net/10084/57100
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2003.10.038
URI: http://dx.doi.org/10.1016/j.jmaa.2003.10.038
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics